Relative Korovkin-Sätze und Ränder.

G. Leha

Mathematische Annalen (1977)

  • Volume: 229, page 87-95
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Leha, G.. "Relative Korovkin-Sätze und Ränder.." Mathematische Annalen 229 (1977): 87-95. <>.

author = {Leha, G.},
journal = {Mathematische Annalen},
pages = {87-95},
title = {Relative Korovkin-Sätze und Ränder.},
url = {},
volume = {229},
year = {1977},

AU - Leha, G.
TI - Relative Korovkin-Sätze und Ränder.
JO - Mathematische Annalen
PY - 1977
VL - 229
SP - 87
EP - 95
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.